Author Topic: Diethyl stilboetrol connection with gynecomastia  (Read 3169 times)

Offline qwertyis

  • Posting Member
  • *
  • Posts: 16
Has any study been done on whether DES sons (those whose mothers were prescribed diethyl stilboetrol while they were still in the womb) are more likely to get gynecomastia later in life. DES is a synthetic estrogen that causes cancers in women to the third generation and all kinds of problems in men also down the generations.

My mother miscarried her first and was given DES while I was in her womb in 1959. She died of breast cancer at 53.

Millions of women all over the world were prescribed the poison by doctors "to prevent miscarriage". They carried on prescribing it in Africa long after it was banned in America and they still feed it to cattle to fatten them before slaughter, so it still gets around.

Would be interesting to see if there is a connection.   

I think doctors prescribe medications far too easily that the drug companies make a fortune on knowing they are killing people slowly, making them need more and more drugs to stay alive. The day that doctors started having their own dispensaries was the day they sold out to the drug companies.


Linkback: https://www.gynecomastia.org/forum/index.php?topic=29198.0

Offline Paa_Paw

  • Senior Moderator
  • Senior Member
  • *****
  • Posts: 4780
Before you go about calling it a poison, You need a history lesson.

I was an Air Force Medic From August 1955 through December of 1963. Military hospitals actually treated dependents more often they military personnel in those days.

Diethylstilbesterol Was commonly used as you mention and it was believed to be the best drug available for that purpose. It was not known until that generation of baby girls started having fertility problems that there were other, long range effects.

Unless you will be happy to have your grandchildren crying about how stupid you were, kindly adopt a different tone.

Ultimately, as you know, the drug has been found to be really bad news; But it took a generation to learn that.

As far as any possible link between that drug and Gynecomastia, Your post is the first I have seen so I guess you are whipping a dead horse.

Grandpa Dan


 

SMFPacks CMS 1.0.3 © 2021